MAUDE Adverse Event Report: ARTHREX, INC. COMBINATION HUMERAL INSERT 33+3 / 36; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. COMBINATION HUMERAL INSERT 33+3 / 36; SHOULDR PROSTH, REVERSE CONFIG
Model Number COMBINATION HUMERAL INSERT 33+3 / 36
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 08-jan-2026, a sales representative reported via phone that an ar-9503-3336-3 univers revers¿ modular glenoid system would not seat properly when inserted into the shoulder cup.This occurred during a reverse total shoulder arthroplasty procedure.The device was removed and replaced with another ar-9503-3336-3, which allowed the procedure to be completed successfully.There were no procedural delay and no patient harm associated with this event.

Brand Name
COMBINATION HUMERAL INSERT 33+3 / 36
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24160165
Report Number1220246-2026-00287
Device Sequence Number9028844
Product Code HSD
UDI-Device Identifier00888867406476
UDI-Public(01)00888867406476(11)250101(17)291231(10)24.04675
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221232
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCOMBINATION HUMERAL INSERT 33+3 / 36
Device Catalogue NumberAR-9503-3336-3
Device Lot Number24.04675
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date01/23/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown